Advertisement

Constructions de feuilletages [d’après W. Thurston]

  • Robert Roussarie
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 677)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    D. ASIMOV-Flow Manifolds, Thèse, U. C. Berkeley, 1972.Google Scholar
  2. [2]
    R. BOTT-On topological obstruction to integrability, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc., Providence, R.I., 1970, 127–131.MathSciNetCrossRefGoogle Scholar
  3. [3]
    A. DURFEE-Foliations of odd-dimensional spheres, Annals of Math., 96(1972), 407–411.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    M. L. GROMOV-Thèse, Léningrad, 1968.Google Scholar
  5. [5]
    A. HAEFLIGER-Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes, Comm. Math. Helv., 32(1958), 249–329.MathSciNetCrossRefGoogle Scholar
  6. [6]
    A. HAEFLIGER-Feuilletages sur les variétés ouvertes, Topology 9(1970), 183–194.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    B. LAWSON-Codimension one foliations of spheres, Ann. of Math., 82(1965), 494–503.Google Scholar
  8. [8]
    W. B. R. LICKORISH-A foliation for 3-manifolds, Ann. of Math., 82(1965), 414–420.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [9]
    J. MATHER-Integrability in codimension 1, Comm. Math. Helv., 48(1973), 195–233.MathSciNetzbMATHCrossRefGoogle Scholar
  10. [10]
    S. P. NOVIKOV-Topology of foliations, Trans. Moscow Math. Soc., 14(1965), 248–278 [en russe], A.M.S. Translation, 1967, 268–304.Google Scholar
  11. [11]
    A. PHILLIPS-Foliations on open manifolds, Comm. Math. Helv., 44(1969), 367–370.zbMATHCrossRefGoogle Scholar
  12. [12]
    H. ROSENBERG and W. THURSTON-Some remarks on foliations, in Peixoto (ed), Dynamincal Systems, Academic Press, New York, 1973.Google Scholar
  13. [13]
    I. TAMURA-Every odd dimensional homotopy sphere have a foliation of codimension one, Comm. Math. Helv., 47(1972), 164–170.zbMATHCrossRefGoogle Scholar
  14. [14]
    W. THURSTON-A generalisation of the Reeb stability theorem, Topology, 13(1974), 304–307.MathSciNetCrossRefGoogle Scholar
  15. [15]
    W. THURSTON-The theory of foliations of codimension greater than one, Comm. Math. Helv., 49(1974), 214–231.MathSciNetzbMATHCrossRefGoogle Scholar
  16. [16]
    W. THURSTON-A local construction of foliations for three-manifolds, Proceedings of Symposia in Pure Mathematics, vol. 27 (1975), 315–319.MathSciNetCrossRefGoogle Scholar
  17. [17]
    W. THURSTON-Existence of codimension one foliations, Ann. of Math., 104 (1976), 249–268.MathSciNetzbMATHCrossRefGoogle Scholar
  18. [18]
    J. WOOD-Foliations on 3-manifolds, Ann. of Math., 89(1969), 336–358.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© N. Bourbaki 1978

Authors and Affiliations

  • Robert Roussarie

There are no affiliations available

Personalised recommendations